# SDR HNAA2017080800267

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 41,212 hours, 37,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS IN ROUGH AIR WHEN CREW AND PAX SMELLED AN ELECTICAL BURNING ODOR.  NO SMOKE WAS SEEN.  ODOR DISSIPATED AS FLIGHT CONTINUED.   INSPECTED THE AIRCRAFT FOR OBVIOUS DEFECTS REGUARDING THE ELECTRICAL ODOR.  FOUND NO OBVIOUS DEFECTS OR ORIGIN OF SUSPECT ODOR.  OK FOR SERVICE.
